I just read your question. I have been taking Pristiq for abot 6 weeks now. I have noticed a downward spirial since I have been on it. My deression has gotten worse. I can't get dressed, want to stay in bed and sleep, don't want to have any outside life, have anxiety attacks if my husband tells me our own kids are coming over. I am at my lowest low. I see my doctor tomorrow and hope he will make a change. Oh, also I have never had trouble with triglycerides, since on Pristiq they are over 400 ( a side effect of the Pristiq). Call your doctor
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2011 • 4 answers
Manic depression -anyone heard of 300mg Lithium being an effective dose for extremely manic patient?
Posted 22 May 2011 • 4 answers
Posted 8 Dec 2011 • 4 answers
Posted 9 Mar 2012 • 4 answers
Posted 10 Oct 2012 • 23 answers